zbMATH — the first resource for mathematics

Structural stability of diffeomorphisms on two-manifolds. (English) Zbl 0291.58011

37C75 Stability theory for smooth dynamical systems
Full Text: DOI EuDML
[1] Hirsch, M., Pugh, C.: Stable manifolds and hyperbolic sets. Global Analysis. Proc. Symp. in Pure Math.XIV, AMS, 1970 · Zbl 0215.53001
[2] Hirsch, M., Palis, J., Pugh, C., Shub, M.: Neighborhoods of hyperbolic sets. Inventiones math.9, 121-134 (1970) · Zbl 0191.21701 · doi:10.1007/BF01404552
[3] Munkers, J. R.: Elementary differential topology. Princeton, N. J.: Princeton University Press 1961
[4] Palis, J.: On Morse-Smale dynamical systems. Topology8, 385-405 (1969) · Zbl 0189.23902 · doi:10.1016/0040-9383(69)90024-X
[5] Palis, J.: Seminario de Sistemas Dinamicos. IMPA, 1971
[6] Palis, J., Smale, S.: Structural stability theorems, global analysis. Proc. Symp. in Pure Math.XIV, AMS, 1970 · Zbl 0214.50702
[7] Pugh, C.: An improved closing lemma and a general density theorem. American Journal of Math.89, 1010-1021 (1967) · Zbl 0167.21804 · doi:10.2307/2373414
[8] Robbin, J.: A structural stability theorem. Annals of Math. 94 (1971) · Zbl 0224.58005
[9] Smale, S.: Differentiable dynamical systems. Bull. AMS. 73 (1967) · Zbl 0202.55202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.